# SDR UAL2013F00003

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATION CHECK OF EMERGENCY LIGHTS, RT OVERWING LIGHT INOPERATIVE.  REPLACED FUSE IN BATTERY PACK IAW MM 33-51-00 AND 33-51-07.
